# SDR AU971509

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 20394254013
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN DOOR UPPER HOOK BROKEN.
